# SDR 96UAL900082

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9060U
- Make and model: Boeing 737222
- Aircraft serial: 19941
- Engine: Pwa JT8D7B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Part number: 39606411
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, UNABLE TO PRESSURIZE AIRPLANE AFTER TAKEOFF.  CAN CONTROL OUTFLOW VALVE OPEN AND CLOSE.  THE RIGHT FLOW CONTROL VALVE WOULD NOT TURN ON.  REPLACED FLOW CONTROL VALVE AND CONNECTOR PINS.  THE SHOP FOUND THE FLOW CONTROL VALVE HAD LOW AIR FLOW CAUSED BY A FAILED BUTTERFLY SEAL, A SENSE LINE WITH A HOLE IN IT, A BAD FILTER CIRCUIT AND FROZEN MOTOR BEARINGS.
